Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 64, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 21, 2011, 3:59 AM EDT. It took effect at Jun 21, 2011, 2:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2011, 3:59 AM EDT (07:59 UTC)
- In effect from
- Jun 21, 2011, 2:00 PM EDT
- Expired
- Jun 22, 2011, 10:46 PM EDT
- In force
- 33 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
075 WHUS73 KAPX 210759 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 AM EDT TUE JUN 21 2011 LMZ341-211600- /O.NEW.KAPX.SC.Y.0064.110621T1800Z-110622T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 359 AM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
648 WHUS73 KAPX 211517 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1117 AM EDT TUE JUN 21 2011 LMZ341-212330- /O.CON.KAPX.SC.Y.0064.110621T1800Z-110622T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 1117 AM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
862 WHUS73 KAPX 212002 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT TUE JUN 21 2011 LHZ345>347-LMZ342-220415- /O.EXB.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 402 PM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-220415- /O.EXB.KAPX.SC.Y.0064.110622T0000Z-110622T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 402 PM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-220415- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 402 PM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
944 WHUS73 KAPX 220240 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1040 PM EDT TUE JUN 21 2011 LHZ345>347-LMZ341-342-221045- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1040 PM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-221045- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1040 PM EDT TUE JUN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD JH
765 WHUS73 KAPX 220807 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 407 AM EDT WED JUN 22 2011 LHZ348-221615- /O.EXB.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 407 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ341-LSZ321-221615- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 407 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-221600- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 407 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
292 WHUS73 KAPX 221431 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 AM EDT WED JUN 22 2011 LMZ342-221545- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-110622T1600Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1031 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345>348-LMZ341-LSZ321-222245- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1031 AM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
577 WHUS73 KAPX 221724 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 124 PM EDT WED JUN 22 2011 LHZ345>348-LMZ341-LSZ321-230000- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 124 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
765 WHUS73 KAPX 221957 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 357 PM EDT WED JUN 22 2011 LMZ341-LSZ321-222100- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 357 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345>348-230300- /O.EXT.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 357 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
523 WHUS73 KAPX 230046 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 846 PM EDT WED JUN 22 2011 LHZ345>347-230900- /O.NEW.KAPX.MF.Y.0001.110623T0046Z-110623T1500Z/ /O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 846 PM EDT WED JUN 22 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES PRECAUTIONARY/PREPAREDNESS ACTIONS A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-230900- /O.NEW.KAPX.MF.Y.0001.110623T0046Z-110623T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 846 PM EDT WED JUN 22 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. * VISIBILITY: PRECAUTIONARY/PREPAREDNESS ACTIONS A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-230300- /O.CON.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 846 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD JH
032 WHUS73 KAPX 230246 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1046 PM EDT WED JUN 22 2011 LHZ345>347-231100- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/ /O.CON.KAPX.MF.Y.0001.000000T0000Z-110623T1500Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1046 PM EDT WED JUN 22 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY. * VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES PRECAUTIONARY/PREPAREDNESS ACTIONS A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-230400- /O.CAN.KAPX.SC.Y.0064.000000T0000Z-110623T0300Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1046 PM EDT WED JUN 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-342-231100- /O.CON.KAPX.MF.Y.0001.000000T0000Z-110623T1500Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1046 PM EDT WED JUN 22 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY. * VISIBILITY: ONE QUARTER MILE OR LESS AT TIMES PRECAUTIONARY/PREPAREDNESS ACTIONS A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD JH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 11:46 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 20, 11:46 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1146 PM EDT MON JUN 20 2011 .SYNOPSIS.../ISSUED AT 433 PM/ THE WEATHER OVER THE GREAT LAKES...WILL STRUGGLE BETWEEN CANADIAN HIGH PRESSURE...WANTING TO EXERT ITS INFLUENCE...AND A SERIES OF WEAK UPPER LEVEL DISTURBANCES THAT WANT TO BRING SPOTTY SHOWERS TO THE REGION. THIS WILL BE THE CASE UNTIL A MORE ORGANIZED LOW PRESSURE SYSTEM MOVES THROUGH WEDNESDAY. THE RESULT WILL BE PARTLY TO MOSTLY CLOUDY SKIES...WITH CHANCES FOR SHOWERS...AND POSSIBLY SOME THUNDERSTORM THE NEXT FEW DAYS. JH && .SHORT TERM.../ISSUED AT 1020 PM/...TONIGHT VERY MOIST (PWAT VALUES OVER 1.2 INCHES) LOW-MID LEVEL AIR CONTINUES TO ADVANCE INTO THE REGION...KICKED ALONG BY ANOTHER MID LEVEL IMPULSE MOVING NORTHEASTWARD THROUGH UPPER MICHIGAN/LAKE SUPERIOR (PER WATER VAPOR IMAGERY). HAVE SEEN POCKETS OF SHOWERS/A LITTLE BIT OF THUNDER WORK THROUGH THE CWA OVER THE LAST SEVERAL HOURS...AND SHOWERS/ISOLATED THUNDER CONTINUE TO BUBBLE UP EVEN AT THIS LATER HOUR...INDICATIVE OF THE MOIST INCOMING AIRMASS. REST OF TONIGHT...DESPITE BOUNDARY LAYER COOLING...THINK WE WILL CONTINUE TO SEE SHOWERS/ISOLATED THUNDER POP UP THROUGH THE BALANCE OF THE NIGHT...PARTICULARLY OVER THE SW PORTION OF THE CWA WHERE DEWPOINTS ARE RUNNING HIGH. MAY ALSO SEE ANOTHER BATCH OF REDEVELOPMENT TO OUR SOUTH ULTIMATELY PRESSING INTO THE S/SW COUNTIES TOWARD MORNING...AS GUIDANCE DEPICTS ANOTHER BIG SURGE OF LOW-MID LEVEL MOISTURE AHEAD OF THE ADVANCING WARM FRONT. HAVE ADJUSTED/TWEAKED POPS TO THIS THINKING. FOG...SHOULD GET RATHER THICK FOR AREAS AROUND TVC/MBL/CAD...GIVEN THE GOOD AMOUNT OF RAINFALL EARLIER IN THE DAY/LIGHT WINDS AND SFC DEWPOINTS IN THE MID TO UPPER 60S. LESS FOG HEADING TO THE NORTH AND EAST. ADAM && .LONG TERM.../ISSUED AT 433 PM/...TUESDAY AND BEYOND A WARM FRONT WILL GRADUALLY LIFT INTO LOWER MICHIGAN THROUGH WEDNESDAY...AHEAD OF SLOW MOVING LOW PRESSURE WHICH WILL PASS OVERHEAD THURSDAY. THIS WILL BRING A CLOUDY AND WET PERIOD OF WEATHER THROUGH THE WORK WEEK. HIGHER PRESSURE WILL THEN GRADUALLY BUILD INTO THE REGION...ALLOWING THE SUN TO BECOME MORE COMMON THAN NOT. TUESDAY THROUGH THURSDAY...LOW PRESSURE WILL START OUT OVER EASTERN NEBRASKA TUESDAY MORNING...AND TAKE IT'S TIME TRACKING EASTWARD ALONG A WARM/STATIONARY FRONT. THIS FRONT IS EXPECTED TO REACH THE SRN CWA WEDNESDAY...ALTHOUGH THE NORTHWARD PUSH OF THE FRONTAL ZONE WILL BE DRIVEN AND INFLUENCED BY ROUNDS OF MAINLY NIGHT TIME SHOWERS AND STORMS THAT WILL BE FIRING OFF IN IT'S VICINITY. SOUTHERLY WINDS HAVE ALREADY BROUGHT DEEP MOISTURE UP INTO THE SRN GREAT LAKES...AND THIS WARM/MOIST FEED WILL CONTINUE THROUGH WEDNESDAY...WHEN THE LOW PRESSURE OCCLUDES...ALLOWING A COLD FRONT TO PASS THROUGH THE REGION. PWATS THROUGH WEDNESDAY WILL INCREASE TO 1.75" TO ALMOST 2.00"...SO ANOMALOUSLY HIGH WATER CONTENT. THE EAST WEST FRONTAL ZONE AND A STEADY SOUTH FEED OF HIGH THETA-E AIR OVER THE FRONT WILL WILL BE PRONE FOR POTENTIALLY HEAVY RAINFALL THROUGH THIS TIME. INDIVIDUAL STORMS WILL ALSO BE ABLE TO DELIVER LOCALLY HEAVY RAINFALL. FROM AN INSTABILITY STANDPOINT...LAPSE RATES ARE NOT ALL THAT FANTASTIC...REMAINING BELOW 6C/KM. FROM A CAPE PERSPECTIVE...THIS WILL BE DEPENDENT UPON POTENTIAL CLEARING IN THE DAYTIME...TO WHICH 1200J/KG OF SBCAPE WILL BE POSSIBLE WHILE ELEVATED CAPES AT NIGHT LOOKING TO BE BELOW 800J/KG. WIND FIELDS ARE NOT THAT INCREDIBLE EITHER...THE LLJ NEVER GETS TO 25-30KTS WHILE 0-6KM BULK SHEAR VALUES REMAIN BELOW 40KTS OUTSIDE OF TUESDAY AFTERNOON WITH THE PASSAGE OF A MODEST MID LEVEL JET STREAK. THIS SPELLS MORE OF A HEAVY RAINFALL/POTENTIAL FLOODING PERIOD OF WEATHER...ESPECIALLY IF RAINFALL IS ABLE TO TRACK OVER THE SAME AREAS THROUGH WEDNESDAY. THE QUITE CLOUDY AND DAMP CONDITIONS RESULTED IN LOWERING HIGH TEMPERATURES TO MAINLY THE MIDDLE 60S TO MIDDLE 70S. THAT SAID...STRONG JUNE SUN...IF IT POPS OUT AT TIMES IN THE AFTERNOON...WILL CERTAINLY ALLOW FOR WARMER/MUGGIER WEATHER. ON THURSDAY...THE LOW ARRIVES OVERHEAD WITH SHOWERS LIKELY DOTTING THE REGION...RUMBLES OF THUNDER ACROSS NE LOWER...BUT STILL NOT MUCH IN THE WAY OF INSTABILITY OR FAVORABLE WIND FIELDS. BUT HEY...IT'LL STAY CLOUDY...AGAIN. FRIDAY...THE LOW PRESSURE STARTS TO LIFT OUT OF THE REGION...BUT DEEP MOISTURE REMAINS OVER THE NORTH WOODS...ALONG WITH SOME COOLER AIR. GOTTA BELIEVE THERE WILL STILL BE AT LEAST SOME LIGHT SHOWERS AROUND...ESPECIALLY WITH THE PASSAGE OF A SFC TROUGH BEHIND THE DEPARTING LOW. POPS FOR THIS PERIOD MAY HAVE TO BE INCREASED WITH TIME. HIGH TEMPERATURES IN THE LOW 60S TO AROUND 70. SATURDAY THROUGH MONDAY...FINALLY THE WEATHER STARTS LOOKING UP. LOW PRESSURE CONTINUES TO LIFT OUT OF THE GREAT LAKES...FAR ENOUGH AWAY FOR THE DEEP MOISTURE TO GET OUT OF HERE. PROBABLY SEE A CLOUDY START TO THE DAY...BUT THE SUNSHINE WILL BE INCREASING AS WE HEAD THROUGH THE DAY. ALTHOUGH SOME LEVEL OF UNCERTAINTY ALWAYS EXISTS OUT THIS FAR IN THE FORECAST...HIGH PRESSURE SETTLES IN BY SATURDAY NIGHT...AND THE AIR MASS DRIES. LATEST ECMWF REMAINS QUICKER WITH THE PATTERN...AND SUGGESTS WE MAY HAVE TO DODGE A SHORTWAVE SUNDAY AND POSSIBLE SHOWERS/STORMS. TEMPS SHOULD BE IN THE MIDDLE AND UPPER 70S. MUCH BETTER THAN WHAT WE HAVE IN STORE FOR THIS WORK WEEK. SMD && .MARINE.../ISSUED AT 433 PM/ A WARM FRONT WILL GRADUALLY LIFT INTO LOWER MICHIGAN THROUGH WEDNESDAY...AHEAD OF SLOW MOVING LOW PRESSURE WHICH WILL PASS OVERHEAD THURSDAY. THIS WILL BRING A CLOUDY AND WET PERIOD OF WEATHER THROUGH THE WORK WEEK. EASTERLY WINDS WILL GRADUALLY INCREASE AS THE LOW PRESSURE NEARS...PARTICULARLY TUESDAY NIGHT AND WEDNESDAY WITH THE STRONGEST WINDS LIKELY FUNNELING THROUGH THE STRAITS REGION. WINDS OVER THE SRN NEARSHORES WILL LIKELY TURN SOUTHERLY WEDNESDAY...WITH WEAKENING SOUTH WINDS DEVELOPING MOST ALL NEARSHORES BY LATE THURSDAY AFTERNOON. CONDITIONS OVER THE LAKES IN THE INCREASINGLY WARM AND HUMID AIR MASS WILL BECOME MORE AND MORE STABLE...WHICH WILL OFFSET THE 25-35KT 950MB WINDS. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED...MAINLY FROM THE STRAITS NORTHWARD. SMD && .AVIATION.../ISSUED AT 1146 PM/...VALID FOR 06Z TAFS ACTIVE WEATHER ANTICIPATED ACROSS NORTHERN LOWER MICHIGAN OVER THE NEXT 24 HOURS (AND BEYOND). STACKED LOW PRESSURE IN THE CENTRAL PLAINS HELPING TO PUMP MOIST AIR NORTHWARD INTO THE GREAT LAKES. ISOLATED-SCATTERED SHOWERS AND SOME THUNDER WILL CONTINUE TO BUBBLE UP OVER PORTIONS OF NORTHERN LOWER MICHIGAN THROUGH THE OVERNIGHT HOURS...PARTICULARLY AROUND THE TVC TERMINAL SITE. PLN/APN WILL LIKELY REMAIN VFR THROUGH THE NIGHT...WHERE SFC DEWPOINTS ARE LOWER. TVC HOWEVER...MAY END UP WITH A PERIOD OF MVFR CONDITIONS (CIGS AND VSBYS) OVERNIGHT INTO TUESDAY DUE TO HIGHER SFC DEWPOINTS IN THAT AREA. ON TUESDAY...BIGGEST SURGE OF MOIST AIR EXPECTED TO ADVANCE THROUGH LOWER MICHIGAN THROUGH THE DAY...AS THE STACKED LOW IN THE PLAINS PROGRESSES INTO THE WESTERN GREAT LAKES DRIVING A WARM FRONT INTO LOWER MICHIGAN. FORCING ALONG THE FRONT/DAYTIME HEATING WILL COMBINE TO DEVELOP ANOTHER ROUND OF SHOWERS/STRONG STORMS THAT WILL LIFT INTO NORTHERN MICHIGAN THROUGH THE AFTERNOON/EVENING. FRONT MAY STALL OUT ACROSS LOWER MICHIGAN BY TUESDAY NIGHT...A GOOD SET-UP FOR PROLONGED HEAVY RAINFALL TO PERSIST ACROSS THE REGION INTO WEDNESDAY. MVFR CONDITIONS BECOME PREVALENT TUESDAY AFTERNOON... FOLLOWED BY LIKELY IFR CONDITIONS TUESDAY NIGHT. ADAM && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 20, 11:27 PM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1127 PM EDT MON JUN 20 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 211000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1127 PM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT. SEVERE STORMS ARE NOT EXPECTED. HOWEVER...ANY STORMS WILL PRODUCE BRIEF HEAVY RAINFALL. AREAS OF DENSE FOG WILL IMPACT PORTIONS OF NORTHERN LOWER MICHIGAN OVERNIGHT...PRIMARILY WEST OF I-75. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE OF THUNDERSTORMS WILL PERSIST THROUGH THURSDAY. THE GREATEST LIKELIHOOD OF SEVERE WEATHER WILL OCCUR TUESDAY AFTERNOON THROUGH WEDNESDAY. HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE OUTLOOK AREA...FROM TUESDAY AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ADAM
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.